RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 1, Pages 74–79 (Mi mz10473)  

This article is cited in 2 scientific papers (total in 2 papers)

Explicit Embeddings of Finite abelian $p$-Groups in the Group $\mathcal J(\mathbb F_p)$

D. D. Kiselev

All-Russian Academy of International Trade

Abstract: For every finite abelian $p$-group, an explicit embedding of this group in the Jennings group $\mathcal J(\mathbb F_p)$ is constructed.

Keywords: finite abelian group, Jennings group, commutative ring, formal power series.

DOI: https://doi.org/10.4213/mzm10473

Full text: PDF file (439 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:1, 63–68

Bibliographic databases:

Document Type: Article
UDC: 512.627.5
Received: 07.02.2014
Revised: 12.05.2014

Citation: D. D. Kiselev, “Explicit Embeddings of Finite abelian $p$-Groups in the Group $\mathcal J(\mathbb F_p)$”, Mat. Zametki, 97:1 (2015), 74–79; Math. Notes, 97:1 (2015), 63–68

Citation in format AMSBIB
\Bibitem{Kis15}
\by D.~D.~Kiselev
\paper Explicit Embeddings of Finite abelian $p$-Groups in the Group~$\mathcal J(\mathbb F_p)$
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 1
\pages 74--79
\mathnet{http://mi.mathnet.ru/mz10473}
\crossref{https://doi.org/10.4213/mzm10473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370495}
\zmath{https://zbmath.org/?q=an:06459054}
\elib{http://elibrary.ru/item.asp?id=23421496}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 1
\pages 63--68
\crossref{https://doi.org/10.1134/S0001434615010083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941711524}


Linking options:
  • http://mi.mathnet.ru/eng/mz10473
  • https://doi.org/10.4213/mzm10473
  • http://mi.mathnet.ru/eng/mz/v97/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kiselev D.D., “Minimal P-Extensions and the Embedding Problem”, Commun. Algebr., 46:1 (2018), 290–321  crossref  mathscinet  zmath  isi  scopus
    2. D. D. Kiselev, “Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions”, Izv. Math., 82:3 (2018), 512–531  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:17
    References:57
    First page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019